A 66-year-old female asked:
i am taking ground up actos (pioglitazone) in rogaine for hair loss. dermatologist days 6 to 8 drops which isn't enuf to cover. if i use more, will it hurt me?
2 doctor answers
Dr. Robert Jackson answered
42 years experience Dermatology
No: If you are not having a rash from this you should not have any problems.
Answered on Jun 27, 2013
Dr. David Sire answered
53 years experience Dermatology
8 is enough: The rogaine (minoxidil) should be applied in four areas of two drops each to the top of the scalp from the front to the back. This should cover the top part of the scalp where the hair loss is.
Answered on Jun 28, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!